New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Jan 2007
Total Posts : 17
   Posted 2/4/2007 6:40 PM (GMT -6)   
Hi everyone,
I am currently taking Limictal 150 two times a day and Keppra 1500 two times a day. I know that at least limictal can cause a rash. I thought that the rash would show up only right after I starting taking it or when the dose changes. I have been on the same dose for both of the meds now for about 9 weeks. I have been taking Keppra for about a year now and the time the dose was changed was in the fall I belive. I have been taking Limictal since last spring. So Neither of them are new. The rash shows up on my face a little below my eyes. I know that it is not beacuse of anything that I put on my face beacuse I get it in the morning after I take my meds. I do not get this rash every day or at least I do not think that I get it eveyday. I am staring to get this rash more often.  The rash goes away after  about 30 minutes to 1 hour most days. Also I know that it is noticable beacuse I telling one of my room mates about it yesterday and she said that she has also noticed it. Also it is red if that matters. Does this happen to anyone else? I am not sure what to do about this. I know that a rash could be a side affect from the meds but I am not sure if it is a big deal since it goes away all by itself. Also if I was to go to the doctors about it she would not be able to see it since it does not stay around all day. What do you guys think? I am just looking for some input.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 23, 2016 1:24 AM (GMT -6)
There are a total of 2,710,422 posts in 298,892 threads.
View Active Threads

Who's Online
This forum has 153436 registered members. Please welcome our newest member, rfghnbvfgyta.
206 Guest(s), 1 Registered Member(s) are currently online.  Details

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer